# SDR CALA9900795

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 1821
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 CRACK IN CENTER CARGO NR 12 FLOOR STRUCTURAL BEAM AT STA 1821.  A NEW BEAM WAS INSTALLED IAW SRM 51-30-00 AND MM 25-50-00.
